PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 1 | 32-40
Tytuł artykułu

Characterization of α1 and α2-matrices

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper deals with some properties of α1-matrices and α2-matrices which are subclasses of nonsingular H-matrices. In particular, new characterizations of these two subclasses are given, and then used for proving algebraic properties related to subdirect sums and Hadamard products.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
8
Numer
1
Strony
32-40
Opis fizyczny
Daty
wydano
2010-02-01
online
2010-02-02
Twórcy
autor
Bibliografia
  • [1] Berman A., Plemmons R. J., Nonnegative matrices in the mathematical sciences, Academic Press, New York, Revised reprint of the 1979 original, SIAM, Philadelphia, 1994
  • [2] Bru R., Pedroche F., Szyld D.B., Subdirect sums of S-Strictly Diagonally Dominant matrices, Electron. J. Linear Algebra, 2006, 15, 201–209
  • [3] Cvetkovic L., H-matrix theory vs. eigenvalue localization, Numerical Algorithms, 2006, 42, 229–245 http://dx.doi.org/10.1007/s11075-006-9029-3
  • [4] Cvetkovic L., Kostic V., New criteria for identifying H-matrices, J. Comput. Appl. Math., 2005, 180, 265–278 http://dx.doi.org/10.1016/j.cam.2004.10.017
  • [5] Elsner L., Mehrmann V., Convergence of block-iterative methods for linear systems arising in the numerical solution of Euler equations, Numer. Math., 1991, 59, 541–560 http://dx.doi.org/10.1007/BF01385795
  • [6] Fallat S.M., Johnson C.R., Sub-direct sums and positivity classes of matrices, Linear Algebra Appl., 1999, 288, 149–173 http://dx.doi.org/10.1016/S0024-3795(98)10194-5
  • [7] Gan T.B., Huang T.Z., Simple criteria for nonsingular H-matrices, Linear Algebra Appl., 2003, 374, 317–326 http://dx.doi.org/10.1016/S0024-3795(03)00646-3
  • [8] Huang T.Z., Leng S.S., Wachspress E.L., Tang Y.Y., Characterization of H-matrices, Computers & Mathematics with applications, 2004, 48(10–11), 1587–1601 http://dx.doi.org/10.1016/j.camwa.2004.04.034
  • [9] Ostrowski A.M., Über die Determinanten mit überwiegender Hauptdiagonale, Comentarii Mathematici Helvetici, 1937, 10, 69–96 (in German) http://dx.doi.org/10.1007/BF01214284
  • [10] Spiteri P., A new characterization of M-matrices and H-matrices, BIT, 2003, 43, 1019–1032 http://dx.doi.org/10.1023/B:BITN.0000014562.10957.a4
  • [11] Varga R.S., Geršgorin and his circles, Springer Series in Computational Mathematics, Vol. 36, Springer, Berlin, Heidelberg, 2004
  • [12] Zhu Y., Huang T.Z., Subdirect sums of doubly diagonally dominant matrices, Electron. J. Linear Algebra, 2007, 16, 171–182
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-009-0068-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.